Commutators of cycles in permutation groups
ID Vavpetič, Aleš (Author)

This document has no files.
This document may have a phisical copy in the library of the organization, check the status via COBISS. Link is opened in a new window

We prove that for ▫$n \ge 5$▫, every element of the alternating group ▫$A_n$▫ is a commutator of two cycles of ▫$A_n$▫. Moreover we prove that for ▫$n \ge 2$▫, a ▫$(2n + 1)$▫-cycle of the permutation group ▫$S_{2n + 1}$▫ is a commutator of a ▫$p$▫-cycle and a ▫$q$▫-cycle of ▫$S_{2n + 1}$▫ if and only if the following three conditions are satisfied: (i) ▫$n + 1 \le p, q$▫, (ii) ▫$2n + 1 \ge p, q$▫, (iii) ▫$p + q \ge 3n + 1$▫.

Keywords:commutator, cycle, permutation, alternating group
Typology:1.01 - Original Scientific Article
Organization:FMF - Faculty of Mathematics and Physics
Number of pages:Str. 67-77
Numbering:Vol. 10, no. 1
PID:20.500.12556/RUL-87582 This link opens in a new window
ISSN on article:1855-3966
COBISS.SI-ID:17731929 This link opens in a new window
Publication date in RUL:02.12.2016
Copy citation
Share:Bookmark and Share

Record is a part of a journal

Title:Ars mathematica contemporanea
Publisher:Društvo matematikov, fizikov in astronomov, Društvo matematikov, fizikov in astronomov, Univerza na Primorskem, Fakulteta za matematiko, naravoslovje in informacijske tehnologije
COBISS.SI-ID:239049984 This link opens in a new window

Secondary language

Title:Komutatorji ciklov v permutacijskih grupah
Dokažemo, da je za ▫$n \ge 5$▫ vsak element alternirajoče grupe ▫$A_n$▫ komutator dveh ciklov ▫$A_n$▫. Dokažemo tudi, da je za ▫$n \ge 2$▫ vsak ▫$(2n + 1)$▫-cikel permutacijske grupe ▫$S_{2n + 1}$▫ komutator ▫$p$▫-cikla in ▫$q$▫-cikla ▫$S_{2n + 1}$▫, če in samo če so izpolnjeni naslednji trije pogoji: (i)▫ $n + 1 \le p, q$▫, (ii) ▫$2n + 1 \ge p, q$▫, (iii) ▫$p + q \ge 3n + 1$▫.

Keywords:komutator, cikel, permutacija, alternirajoča grupa

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections: